MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISTAL FEMORAL XT COMPONENT SIZE B LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. DISTAL FEMORAL XT COMPONENT SIZE B LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 00585001296, polyethylene insert xt size b, lot#: 64810777.00588000500, tibial component precoat size 5, lot#: 64739923.
 
Event or Problem Description
It was reported that x-ray showed that the segmental hinge pin and cap were out approximately 4 months after the implantation.This created instability and had to be revised.The revision went well.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The femoral and polyethylene insert are compatible.However the complete construct compatibility could not be assessed due to insufficient information.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the cap of the hinge pin has separated from the pin and there is slight lateral position of the pin.There is no fracture or dislocation.Implant fit and overall alignment is maintained.Complaint is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DISTAL FEMORAL XT COMPONENT SIZE B LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15502442
Report Number0001822565-2022-02826
Device Sequence Number5286541
Product Code KRO
UDI-Device Identifier00889024195929
UDI-Public(01)00889024195929(17)310301(10)64980494
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585004201
Device Lot Number64980494
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight70 KG